# SDR IPXA2020011751012

- Difficulty date: January 2, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,002 hours, 13,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.= 636-643.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS.= 636-643 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
